Andres Santos
Andres Santos
Professor of Economics, University of California Los Angeles
Email verificata su econ.ucla.edu - Home page
Titolo
Citata da
Citata da
Anno
A score based approach to wild bootstrap inference
P Kline, A Santos
Journal of Econometric Methods 1 (1), 23-41, 2012
1512012
Inference on directionally differentiable functions
Z Fang, A Santos
The Review of Economic Studies 86 (1), 377-412, 2018
113*2018
Inference in nonparametric instrumental variables with partial identification
A Santos
Econometrica 80 (1), 213-275, 2012
103*2012
Using instrumental variables for inference about policy relevant treatment parameters
M Mogstad, A Santos, A Torgovitsky
Econometrica 86 (5), 1589-1619, 2018
932018
On the testability of identification in some nonparametric models with endogeneity
IA Canay, A Santos, AM Shaikh
Econometrica 81 (6), 2535-2559, 2013
922013
Asymptotically Efficient Estimation of Models Defined by Convex Moment Inequalities
K Hiroaki, A Santos
Econometrica 82 (1), 387-413, 2014
672014
Sensitivity to missing data assumptions: Theory and an evaluation of the U.S. wage structure
K Patrick, S Andres
Quantitative Economics 4, 231-267, 2013
572013
Constrained conditional moment restriction models
V Chernozhukov, WK Newey, A Santos
arXiv preprint arXiv:1509.06311, 2015
492015
The econometrics of shape restrictions
D Chetverikov, A Santos, AM Shaikh
Annual Review of Economics 10, 31-63, 2018
352018
Instrumental variable methods for recovering continuous linear functionals
A Santos
Journal of Econometrics 161 (2), 129-146, 2011
352011
Higher order properties of the wild bootstrap under misspecification
P Kline, A Santos
Journal of Econometrics 171 (1), 54-70, 2012
342012
On the asymptotic optimality of empirical likelihood for testing moment restrictions
Y Kitamura, A Santos, AM Shaikh
Econometrica 80 (1), 413-423, 2012
272012
The wild bootstrap with a “small” number of “large” clusters
IA Canay, A Santos, AM Shaikh
Review of Economics and Statistics 103 (2), 346-363, 2021
242021
Overidentification in regular models
X Chen, A Santos
Econometrica 86 (5), 1771-1817, 2018
222018
Semi‐parametric estimation of non‐separable models: a minimum distance from independence approach
I Komunjer, A Santos
The Econometrics Journal 13 (3), S28-S55, 2010
122010
A Two-Step Method for Testing Many Moment Inequalities
Y Bai, A Santos, AM Shaikh
Journal of Business & Economic Statistics, 1-33, 2021
5*2021
Semiparametric estimation of invertible models
A Santos
Working Paper. 1, 2011
52011
A Bootstrap procedure for Inference in nonparametric instrumental variables
A Santos
Manuscript. University of California, San Diego, 2008
32008
Inference for Large-Scale Linear Systems with Known Coefficients
Z Fang, A Santos, A Shaikh, A Torgovitsky
University of Chicago, Becker Friedman Institute for Economics Working Paper, 2020
12020
A Comment on:“On the Informativeness of Descriptive Statistics for Structural Estimates” by Isaiah Andrews, Matthew Gentzkow, and Jesse M. Shapiro
A Santos
Econometrica 88 (6), 2271-2276, 2020
2020
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20